Alabama Journal of Mathematics

The Alabama Journal of Mathematics is published under the auspices of the Alabama Council of Teachers of Mathematics (ACTM) and the Alabama Association of College Teachers of Mathematics (AACTM).

The Alabama Journal of Mathematics is designed to meet a number of needs of the mathematics community in the State of Alabama. Specifically, the intent of the Journal is to knit together the various components of this mathematical community. As such, the journal includes research articles in mathematics and mathematics education appropriate for a general audience and activities and problems for K-16 mathematics teachers.

Vol 41, No 1 (2017)

Table of Contents

Mathematics Research

Zekeriya Yalcin Karatas, Emin Aygun, Erkam Luy, Huseyin Ergin, Bilal Gonen